MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGASOFT UNIVERSAL DUAL; MEGA SOFT UNIVERSAL DUAL

MEGADYNE MEDICAL PRODUCTS, INC. MEGASOFT UNIVERSAL DUAL; MEGA SOFT UNIVERSAL DUAL
Catalog Number 0846
Health Effect - Clinical Codes Superficial (First Degree) Burn (2685); Partial thickness (Second Degree) Burn (2694)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Following information was requested but unavailable: are there photos available for review? was a compatibility table being used? if so, which one? where was the pad in relations to the body hugger? how is the pad cleaned?.
 
Event or Problem Description
It was reported that post op of an aorto bi-femoral bypass, on the back of the patient a burn was noticed.Unknown exactly if the pad was the cause of the burn to the patient.Patient was noticed to have extensive first and second degree burns on patients entire back.They were using both an under body and over body bear hugger, which both tested fine for the biomed.The biomed said they used two coviden esus as well.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/13/2019.Additional information: after this event, the account performed testing of various scenarios including dermatological to determine what might have caused the burn.After testing, they traced/linked the burn to a chemical burn and not from the megasoft pad.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/27/2019.Upon review of the information provided, it was concluded that the device in this event did not malfunction or cause the reported event.Therefore does not meet the fda defined criteria for a reportable event.

Brand Name
MEGASOFT UNIVERSAL DUAL
Common Device Name
MEGA SOFT UNIVERSAL DUAL
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key8318359
Report Number1721194-2019-00078
Device Sequence Number2285383
Product Code GEI
UDI-Device Identifier10614559104248
UDI-Public10614559104248
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue Number0846
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/11/2019
Supplement Date Received by Manufacturer01/11/2019
01/11/2019
Initial Report FDA Received Date02/07/2019
Supplement Report FDA Received Date02/13/2019
02/27/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;